MOHAMED KHALIL ZGHAL
Articles written in Proceedings – Mathematical Sciences
Volume 128 Issue 1 February 2018 Article ID 0013 Research Article
We establish a sharp Trudinger–Moser type inequality invoking a Hardy inequality for any even dimension. This leads to a non compact Sobolev embedding in some Orlicz space. We also give a description of the lack of compactness of this embedding in the spirit of .
Volume 132, 2022
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode